Doctor insights on:
Femara Cause Blood Pressure
Blood pressure is a measurement of the force placed on the blood vessels and is comprised of the "systolic" pressure (the top number on a blood pressure meter) which is the peak pressure when the heart is pumping, and the "diastolic" pressure (the bottom number on a blood pressure meter) which is the pressure during the resting phase ...Read more
It can: Prednisone is an oral corticosteroid and is associated with increased intraocular pressure (glaucoma) and generalized rise in blood pressure as well. This may, at least partially, be due to fluid retention and increased blood volume. Steroids given by other routes--inhaled/topical/injection--do not seem to have this side effect. Blood pressure should be monitored carefully when taking prednisone. ...Read more
Generally no,: But there are many antidepressants out there. It would be helpful if you were asking about a specific one and we could answer better. There are some that can cause minor EKG changes, there is one that can cause a significant increase in blood pressure but it isn't used much anymore. Antidepressants are often used with people who have hypertension so it is not considered an aggravating factor. ...Read moreSee 1 more doctor answer
Blood pressure: Patients with high blood pressure can physiologically donate blood. Often they will not be allowed to donate because they may be on anti hypertensive and other drugs. Gettting a transfusion which contains hypotension directed drugs could be a problem for some people. ...Read moreSee 1 more doctor answer
Unlikely: Unless its an interaction with other medication. ...Read more
Not directly: There are always exceptions to any case, but a "paradoxical" rise in blood pressure is difficult to explain with Losartan as the culprit. With that said, everyone reacts differently to medicines. Chances are; however, that the Losartan was inneffective, something else was working against the Losartan, or the Losartan had not yet taken effect by the time of blood pressure measurement. See PCP. ...Read more
BP meds & ED: First of all, high bp, especially high systolic bp, is not good for your erectile function. If you are older, this is especially so. Diuretics such as hydrochlorothiazide and spironolatone as well as beta-blockers such as atenolol can cause erection problems. There are some BP meds that may help you with erectile function, including arbs such as losartan and Alpha blockers such as doxazosin. ...Read more
Depends on you: An erection relies on blood flow and pressure, thus all blood pressure medications can in theory cause ed.However, the beta blocker family has been the most notorious for causing these issues, but it is also one of the classes of pressure medications which contributes to the health of the heart. Even within the class, there are variations. Talk to your physician about your concerns to try options. ...Read more
Not "cause": In reality we do not KNOW the true cause of high blood pressure. We do know many things that will drive it up in a predisposed individual. Considering about 30% of population has HTN, it is fairly common. Smoking and/or any act that stresses the body or mind can drive BP up in someone wo already has HTN or is genetically "ripe" to develop HTN ...Read more
Several reasons...: Anxiety, inadequate medication, withdrawl effects from certain medications such as Clonidine which may not be administered frequently enough to last 24 hours and excess salt intake are some of the causes. Rarely conditions such as pheochromocytoma (tumours secreting adrenaline) can cause fluctuating and episodic high blood pressure. ...Read moreSee 1 more doctor answer
Normal: I suppose you mean BP 88/55 and 90/60? Those are good numbers and normal. Normal BP is between 90/60 to 129/89. Your BP is on the lower border of normal which is fine as long as you'r not lightheaded or unusually weak. People who are physically fit may have lower BP when resting. BP normal fluctuates through out the day, will go up if you walk around for a few minutes. ...Read more
Hypertension: Elevation of either number suggests hypertension (high blood pressure). It is not unusual for the upper (systolic) or lower (diastolic) to go up disproportionately. Often younger people have high diastolic, and older people high systolic. Both are dangerous but systolic is worse. If values are above 140/90 that indicates stage 1 hypertension. Let me know if i can help further. ...Read more
High diastolic BP: At your age, it should not be that much unless you have a very sedentary lifestyle, high cholesterol of high salt intake and a family history. Smoking and certain street drugs also raise your blood pressure. If it is accompanied by a high systolic bp, you need to consult a physician for proper evaluation and treatments. Sometimes, regular exercise may be enough to lower your blood pressure to norm. ...Read more
Difficult question: Blood pressure is not "unstable." it is a physiologic response to a multitude of factors. Blood pressure that varies "wildly" may indicate disorders associated with neurohormonal dysregulation and may be investigated with blood chemistry and noninvasive testing. Often the cause is anxiety and / or the medications (including alcohol) we take. ...Read moreSee 1 more doctor answer
Many things . . .: There are many ways to increase blood pressure (BP) such as stress & anxiety. Excess salt in one's diet can do so, too. Common over-the-counter medications such as decongestants can also increase one's BP. Smoking can temporarily increase BP while putting you at risk for many other issues. Obesity & lack of exercise don't help either. In fact, losing weight via exercise can decrease BP naturally. ...Read more
- Talk to a doctor live online for free
- Does femara cause high blood pressure?
- Femara causing joint pain
- Femara cause osteoporosis
- Ask a doctor a question free online
- Femara cause insomnia
- Can femara cause a miscarriage?
- Does femara cause eye problems?
- Does femara cause weight gain?
- Talk to a gynecologist online for free